RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 183–189 (Mi umn9127)  

Mathematical Events

Vladimir Gilelevich Maz'ya (to his 70th brithday)

M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin


DOI: https://doi.org/10.4213/rm9127

Full text: PDF file (413 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 189–196

Bibliographic databases:

Document Type: Information matherial
MSC: 01A70

Citation: M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin, “Vladimir Gilelevich Maz'ya (to his 70th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008), 183–189; Russian Math. Surveys, 63:1 (2008), 189–196

Citation in format AMSBIB
\Bibitem{AgrBurVai08}
\by M.~S.~Agranovich, Yu.~D.~Burago, B.~R.~Vainberg, M.~I.~Vishik, S.~G.~Gindikin, V.~A.~Kondrat'ev, V.~P.~Maslov, S.~V.~Poborchi, Yu.~G.~Reshetnyak, V.~P.~Khavin, M.~A.~Shubin
\paper Vladimir Gilelevich Maz'ya (to his 70th brithday)
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 183--189
\mathnet{http://mi.mathnet.ru/umn9127}
\crossref{https://doi.org/10.4213/rm9127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406192}
\zmath{https://zbmath.org/?q=an:05503251}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..189A}
\elib{http://elibrary.ru/item.asp?id=20425090}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 189--196
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004511}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100012}


Linking options:
  • http://mi.mathnet.ru/eng/umn9127
  • https://doi.org/10.4213/rm9127
  • http://mi.mathnet.ru/eng/umn/v63/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1109
    Full text:185
    References:70
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018